# SDR NWAA071163167

- Difficulty date: March 26, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N367NB
- Make and model: Airbus A319-114
- Aircraft serial: 2028
- Aircraft time: 9,892 hours, 5,095 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 6034
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHTS INOP AT SEATS 9 AND 10.  CORRECTED BY REPLACING EMERGENCY POWER SUPPLY UNIT 12WL, CHECKS GOOD.
